# SDR DALA2021060903156

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 52,770 hours, 22,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 18d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 EMERGENCY EXIT LIGHT AT SEAT 18D BROKEN. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT AT 18D OPS OK. (7054634)
